Toggle Main Menu Toggle Search

Open Access padlockePrints

The Newcastle University research output collection, currently available on ePrints, will shortly be moving to a new open repository platform, Figshare. To prepare for the data migration we have paused adding new content to ePrints, and will resume once the new repository is launched. During this time you will continue to have access to ePrints (but no new content will appear). We will share updates here when available.

Consistency of Bayesian nonparametric inference for discretely observed jump diffusions

Lookup NU author(s): Dr Jere KoskelaORCiD

Downloads


Licence

This is the final published version of an article that has been published in its final definitive form by International Statistical Institute, 2019.

For re-use rights please refer to the publisher's terms and conditions.


Publication metadata

Author(s): Koskela J, Spanò D, Jenkins PA

Publication type: Article

Publication status: Published

Journal: Bernoulli

Year: 2019

Volume: 25

Issue: 3

Pages: 2183-2205

Print publication date: 01/08/2019

Online publication date: 12/06/2019

Acceptance date: 14/06/2018

Date deposited: 05/08/2023

ISSN (print): 1350-7265

ISSN (electronic): 1573-9759

Publisher: International Statistical Institute

URL: https://doi.org/10.3150/18-BEJ1050

DOI: 10.3150/18-BEJ1050


Altmetrics

Altmetrics provided by Altmetric


Share